# SDR ASAA2024073151498

- Difficulty date: July 31, 2024
- Submitted: August 2, 2024
- Operation: Air carrier
- Aircraft: N535AS
- Make and model: Boeing 737890
- Aircraft serial: 35200
- Aircraft time: 48,435 hours, 14,064 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Faulted
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHTS INOP INSIDE AND OUTSIDE OR R1 DOOR. GROUNDED - YES. EMERGENCY LIGHTS OPS CHECK GOOD IAW B737NG AMM 33-51-00-720-801.
